# SDR DALA2016102707756

- Difficulty date: March 10, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 62,610 hours, 17,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 1240-1310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL FROM BS 1240 TO 1310 CORRODED.   REPLACED THE TRANSITION PANEL IAW SRM.
